# SDR ASAA2023080944522

- Difficulty date: August 9, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 46,594 hours, 13,551 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32145526
- Part serial: 11634
- Condition: Leaking
- Location: #2 Engine
- Part time: 41,245 hours, 13,573 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INFLIGHT DUCT PRESSURE DIFFERENTIAL EXCEEDED 20 PSI AT 8000FT LEFT - 40PSI RIGHT - 65PSIAT 17000FT AND APPROX 10 MINS INFLIGHT LEFT - 45PSI RIGHT - 55PSIAT 34000FT AND APRROX 25 MINS - 30 MINS INFLIGHT LEFT - 45PSI RIGHT - 45PSIAT 34000FT AND 3.30 HRS OF FLIGHT TIME LEFT - 40 PSI RIGHT 40 PSI. GROUNDED - YES. T/S #2 ENG. PER B737-800 FIM 36-10 TASK 807. FOUND PRSOV LEAKING. PERFORMED OPS TEST OF PRSOV PER B737-800 AMM 36-11-04-860-003, OPS CHECK FAILED. REMOVED AND REPLACED #2 PRSOV REF AMM 36-11-04. OPS AND LEAK CK GOOD. PERFORMED ENGINE RUN FOR OPERATIONAL LIMITS PER AMM 71-00-00. OPS CK NORMAL.
